ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Equivalent rate 1/2 quasi-cyclic codes

Stein, J and Bhargav, V (1975) Equivalent rate 1/2 quasi-cyclic codes. In: IEEE Transactions on Information Theory, 21 (5). pp. 588-589.

[img] PDF
getPDF.pdf - Published Version
Restricted to Registered users only

Download (293Kb) | Request a copy
Official URL: http://ieeexplore.ieee.org/search/wrapper.jsp?arnu...

Abstract

Chen et al. [1] give a list of quasi-cyclic (2m,m) codes which have the largest minimum distance of any quasi-cyclic code, for various values ofm. We present the weight distribution of these codes. It will be seen that many of the codes found by Chen et al. [1] are equivalent in the sense of having identical weight distributions.

Item Type: Journal Article
Related URLs:
Additional Information: Copyright 1975. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Others
Date Deposited: 23 Jan 2010 04:18
Last Modified: 29 Oct 2013 05:29
URI: http://eprints.iisc.ernet.in/id/eprint/23978

Actions (login required)

View Item View Item